Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stokes phenomena


Author: Yasutaka Sibuya
Journal: Bull. Amer. Math. Soc. 83 (1977), 1075-1077
MSC (1970): Primary 34A20
DOI: https://doi.org/10.1090/S0002-9904-1977-14391-7
MathSciNet review: 0442337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Balser, W. B. Jurkat and D. A. Lutz, Birkhoff invariants and Stokes' multipliers for meromorphic linear differential equations, Universität Ulm, 1976 (preprint). MR 545861
  • 2. G. D. Birkhoff, The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Amer. Acad. Arts and Sci. 49 (1913), 531-568.
  • 3. Y. Sibuya, Linear differential equations in the complex domain; problems of analytic continuation, Kinokuniya, Tokyo, 1976. (Japanese).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A20

Retrieve articles in all journals with MSC (1970): 34A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14391-7

American Mathematical Society